MAUDE Adverse Event Report: COVIDIEN LP VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number E7507
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
When opening a grounding pad to use for a procedure the grounding pad appeared spotted? mold or other contaminant to the pad.Supply staff were instructed to remove this lot number from circulation in our procedure rooms as multiple products appear affected.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key23921599
Report Number23921599
Device Sequence Number9296239
Product Code GEI
UDI-Device Identifier10884524000077
UDI-Public(01)10884524000077
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/10/2025
Report Date (Section F) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE7507
Device Lot Number252510282T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/10/2025